# SDR ASAA2016120418929

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 37,767 hours, 11,249 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4503
- Condition: Failed
- Part time: 37,797 hours, 11,255 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TANK REFUEL PANEL QUANTITY INDICATOR INOPERATIVE.  ACFT GROUNDED. CONFIRMED. REPLACED THE NR 2 REFUEL INDICATOR IAW AMM 28-41-61.
